# SDR P5CA2019092300193

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 33,423 hours, 5,395 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65B0352110
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND RT HST TIP FAIRING RIB CRACKED AT STAB BL 435, YB410~YB430, TTL=2 EA. REMOVED THE DAMAGE RIBS IAW SRM 51-40-02 REV 28. INSTALLED THE NEW RIBS IAW SRM 51-40-02 REV 28, DWG NR 65B03521 SH6 AND SH7. JOB COMPLETED AND CONDITION CHECK NORMAL. OFF PART (PN: 65B03521Y12, SN: NSN)  CRACK LENGTH= 0.5", 5"
